# SDR FDEA200906242260

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N536912
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL (PN 141N5369-12) FOUND DELAMINATED.    REPLACE FLOOR PANEL.  NEW FLOOR PANEL FABRICATED IAW PL 141N5369-12 (SHT 6, 15 & 28 OF 32) AND DWG (PG 28, 29.1, 46 & 49).  FABRICATED FLOOR PANEL PART MARK AS FX-141N5369-12 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
